• In 2009 I had a grade II breast cancer, had a double mastectomy , one lymph node positive out of 25,unable to tolerate..

    Asked by whirl on Saturday, December 31, 2011

    In 2009 I had a grade II breast cancer, had a double mastectomy , one lymph node positive out of 25,unable to tolerate..

    ...unable to tolerate anti estrogen meds. Anyone else with this problem?

    4 Answers from the Community

    4 answers
    • Kari's Avatar

      I've been taking anti estrogen meds for a year now. Have felt gradually worse over time and now have days when I'm just really, really tired. Also having some nausea and digestive troubles, but overall still functioning OK. Did you quit taking the meds? What symptoms did you have?

      almost 5 years ago
    • Kari's Avatar

      Ooops. Just read that you did quit taking meds. I didn't read everything you'd posted when I originally answered so I missed that. Guess I'm just getting used to how the site works:)

      almost 5 years ago
    • mspinkladybug's Avatar

      i did great on femara until it went generic i was on 3 different generic and got so sick and weak pain etc so Iam off the until i see my onc in Jan here is my question did you do ok until the pills went generic or were you on a generic pill? sometime simply changing generic companes make a big differiance

      almost 5 years ago
    • whirl's Avatar

      I had all the above symptoms. I couldn't sleep, was exhausted, hot flashed almost constantly, depressed/cried almost constantly, coughed and was incontinent. I think the femora was the trade one.

      Evista was suggested. It has in its side effects about a 30% deep vein thrombis incidence. My family history: Mom stroke at 54, brother sudden heart death at 66, sister many TIA's so I am a little skittish about it.

      My life is far from simple. My sister is in a wheel chair and I am responsible for her, and a son with chronic lyme disease. We just put in a pic line. I am at his house twice a day which amounts to 7 hours giving him his meds. My days are almost all 18 hours long and I am 70.

      My precious other time is at the gym trying to stay sane. With every little ache etc I panic and say you are a fool. You need to be on something. I am not sure I could function with the meds. I do a lot of prayer.

      almost 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.